Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 972416, 7 pages
http://dx.doi.org/10.1155/2013/972416
Research Article

Topological Soliton Solution and Bifurcation Analysis of the Klein-Gordon-Zakharov Equation in -Dimensions with Power Law Nonlinearity

1Department of Mathematics, Yuxi Normal University, Yuxi, Yunnan 653100, China
2Department of Mathematics, Girls' College, Ain Shams University, Cairo 11757, Egypt
3Department of Mathematical Sciences, Delaware State University, Dover, DE 19901-2277, USA
4Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah, Saudi Arabia

Received 22 November 2012; Accepted 11 December 2012

Academic Editor: Abdul Hamid Kara

Copyright © 2013 Ming Song et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [14 citations]

The following is the list of published articles that have cited the current article.

  • Yating Yi, and Zhengrong Liu, “The Bifurcations of Traveling Wave Solutions of the Kundu Equation,” Journal of Applied Mathematics, vol. 2013, pp. 1–9, 2013. View at Publisher · View at Google Scholar
  • Ben-gong Zhang, “Analytical and Multishaped Solitary Wave Solutions for Extended Reduced Ostrovsky Equation,” Abstract and Applied Analysis, vol. 2013, pp. 1–8, 2013. View at Publisher · View at Google Scholar
  • Chaohong Pan, Liming Ling, and Zhengrong Liu, “A new integrable equation with cuspons and periodic cuspons,” Physica Scripta, vol. 89, no. 10, pp. 105207, 2014. View at Publisher · View at Google Scholar
  • Jl Yin Jiu-Li, Qq Xing Qian-Qian, and Lx Tian Li-Xin, “Complex dynamical behaviors of compact solitary waves in the perturbed mKdV equation,” Chinese Physics B, vol. 23, no. 8, 2014. View at Publisher · View at Google Scholar
  • Yuan-Long Feng, Wen-Rui Shan, Wen-Rong Sun, Hui Zhong, and Bo Tian, “Bifurcation analysis and solutions of a three-dimensional Kudryashov-Sinelshchikov equation in the bubbly liquid,” Communications in Nonlinear Science and Numerical Simulation, vol. 19, no. 4, pp. 880–886, 2014. View at Publisher · View at Google Scholar
  • Ahmet Bekir, Filiz Taşcan, and Ömer Ünsal, “Exact solutions of the Zoomeron and Klein–Gordon–Zakharov equations,” Journal of the Association of Arab Universities for Basic and Applied Sciences, 2014. View at Publisher · View at Google Scholar
  • Zhenshu Wen, “New Exact Explicit Nonlinear Wave Solutions for the Broer-Kaup Equation,” Journal of Applied Mathematics, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar
  • Zhenshu Wen, “Extension on peakons and periodic cusp waves for the generalization of the Camassa-Holm equation,” Mathematical Methods In The Applied Sciences, vol. 38, no. 11, pp. 2363–2375, 2015. View at Publisher · View at Google Scholar
  • Md. Nur Alam, M.G. Hafez, M. Ali Akbar, and Harun-Or- Roshid, “Exact traveling wave solutions to the (3+1)-dimensional mKdV–ZK and the (2+1)-dimensional Burgers equations via exp(-Φ(η))-expansion method,” Alexandria Engineering Journal, 2015. View at Publisher · View at Google Scholar
  • M.G. Hafez, and M.A. Akbar, “New exact traveling wave solutions to the (1+1)-dimensional Klein-Gordon-Zakharov equation for wave propagation in plasma using the exp(-Φ(ξ))-expansion method,” Propulsion and Power Research, 2015. View at Publisher · View at Google Scholar
  • Liyan Zhong, Shengqiang Tang, and Lijing Qiao, “Bifurcations and exact traveling wave solutions for a class of nonlinear fourth-order partial differential equations,” Nonlinear Dynamics, vol. 80, no. 1-2, pp. 129–145, 2015. View at Publisher · View at Google Scholar
  • Yi Li, Wen-rui Shan, Tianping Shuai, and Ke Rao, “Bifurcation Analysis and Solutions of a Higher-Order Nonlinear Schrödinger Equation,” Mathematical Problems in Engineering, vol. 2015, pp. 1–10, 2015. View at Publisher · View at Google Scholar
  • Yao-Lin Jiang, Cheng Chen, and Yi Lu, “Conservation Laws and optimal system of extended quantum Zakharov-Kuznetsov equation,” Journal of Nonlinear Mathematical Physics, vol. 23, no. 2, pp. 157–166, 2016. View at Publisher · View at Google Scholar
  • Wuqiang Hu, Yu Ma, and Jinliang Zhang, “The Klein-Gordon-Zakharov equations with the positive fractional power terms and their exact solutions,” Pramana - Journal of Physics, vol. 87, no. 6, 2016. View at Publisher · View at Google Scholar